# SDR JIKA20191205301

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N26RZ
- Make and model: Beech 1900C
- Aircraft serial: UC134
- Aircraft time: 24,131 hours, 34,707 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE TO SDF, SMOKE CAME FROM UNDER DASH EDGE LIGHTED PANELS, CIRCUIT BREAKER TRIPPED, AND THE SMOKE STOPPED.  SDF MAINTENANCE INSPECTED AND FOUND BROKEN WIRE ON LIGHTED PANEL, DISCONNECTED LIGHTED PANEL POWER SUPPLY AND REINSTALLED PANEL.  DEFERRED LIGHTING IAW MEL 33-2 CAT C DUE 12/13/19.  NEW PANEL, P/N 114-384007-9 ORDERED, REQ# 167540 ETA 12/06/2019.
